MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. EPIC SUPRA VALVE W/FLEXFIT; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. EPIC SUPRA VALVE W/FLEXFIT; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number ESP100-25-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Additional information has been requested but yet received.
 
Event or Problem Description
On (b)(6) 2019, epic supra valve w/flexfit was implanted.On (b)(6) 2019, the valve was explanted for unknown reasons.
 
Additional Manufacturer Narrative
Additional information: correction: upon review, the epic valve should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.
 
Event or Problem Description
Information received from patient device tracking notes that on (b)(6) 2019, a 25mm epic valve was not implanted.

Brand Name
EPIC SUPRA VALVE W/FLEXFIT
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA.
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key8666302
Report Number3001883144-2019-00054
Device Sequence Number2268883
Product Code LWR
UDI-Device Identifier05414734055659
UDI-Public05414734055659
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model NumberESP100-25-00
Device Catalogue NumberESP100-25-00
Device Lot NumberBR00018650
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR